# SDR AALA2019012539004

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL SUPPORT ANGLE ON THE PRESSURE BULKHEAD AT STRINGER 39L IN THE AFT CARGO BAY. REPLACED THE SUPPORT ANGLE IAW SRM 51-42-11.
